# SDR AALA202203211208

- Difficulty date: March 19, 2022
- Submitted: March 21, 2022
- Operation: Air carrier
- Aircraft: N108UW
- Make and model: Airbus A320-214
- Aircraft serial: 1061
- Aircraft time: 64,962 hours, 31,801 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Defective
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: WHILE PERFORMING OPERATIONAL TEST OF EMERGENCY LIGHTING SYSTEM PER AMM 33-51-00-710-001-A, TEST FAILS WITH MESSAGE "EPSU EXT LOAD EMER R". REPLACED RIGHT AFT EMERGENCY OVER WING LIGHT 62WL AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 33-51-15.
